# SDR AALA980461

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1938-4040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 55RT BETWEEN FRAME 59 TO FRAME 61.  FABRICATED AND DRILLED SPLICE PIECES (DOUBLER) AND INSTALLED PER SRM 53-10-14-2 TREATED PRIMED AND PAINTED.  (M)
